Skip to content

Le Thanh Tung, Pham Thanh Hung, On generalized $\tau^w$-contingent epiderivatives in parametric vector optimization problems

Full Text:
DOI: 10.23952/asvao.2.2020.1.08
Volume 2, Issue 1, 30 April 2020, Pages 123-137

 

Abstract. This paper is concerned with the sensitivity analysis in reflexive Banach spaces. We first establish the formulae for estimating the generalized \tau^w-contingent epiderivatives of the efficient solution maps and the perturbation maps in parametric vector optimization problems. Then, an application to the semi-infinite programming is provided. Some examples are also given for illustrating the obtained results.

 

How to Cite this Article:
Le Thanh Tung, Pham Thanh Hung, On generalized \tau^w-contingent epiderivatives in parametric vector optimization problems, Appl. Set-Valued Anal. Optim. 2 (2020), 123-137.